The Existence of Spanning Ended System on Claw-Free Graphs
Xiaodong Chen,
Meijin Xu and
Yanjun Liu
Mathematical Problems in Engineering, 2016, vol. 2016, 1-4
Abstract:
We prove that every connected claw-free graph contains a spanning -ended system if and only if contains a spanning -ended system, where denotes RyjÃ¡Ä ek closure of .
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2016/6041841.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2016/6041841.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:6041841
DOI: 10.1155/2016/6041841
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().